MAUDE Adverse Event Report: DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING

DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING
Catalog Number 606.20.113
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that during use of ah plus export 3ml china in root canal filling; during the filling process the patient reported gingival itching at the filling place, and the symptoms gradually intensified.There was no relief after 5 minutes of observation.The filling material in the root canal was removed, and the normal saline and hydrogen peroxide were washed alternately.The patient reported gradual remission of symptoms.Suspected root filling material allergy.Applied filling material to the left hand of the patient, gradually feel the itching aggravated, and then rinse away.Zinc oxide temporarily sealed, a week of follow-up, replace with other materials.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results: retain: retained sample was examined.Results are within specification and can be found in the attachment.The assessment is not applicable to this complaint.Dhr: the dhr of the complained batch was checked.There were no abnormalities in the dhr.

Brand Name
AH PLUS EXPORT 3ML CHINA
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17985269
Report Number8010638-2023-00029
Device Sequence Number12568196
Product Code KIF
UDI-Device IdentifierD010606201101
UDI-PublicD010606201101
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number606.20.113
Device Lot Number2203000066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown